Presenter(s):

Talk Title: Opening Remarks

5 min pre: 9:55 am **Talk Start:** 10:00 am **Length:** 0:15:0 **End -5m:** 10:10 am **End:** 10:15 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Jacob Kaplan-Moss

Talk ID: 15065

Talk Title: To **** With Passwords!

5 min pre: 10:10 am **Talk Start:** 10:15 am **Length:** 0:45:0 **End -5m:** 10:55 am **End:** 11:00 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 15063 27 **Presenter(s):** Laura Hampton

Talk Title: A Gradual Introduction to Types

5 min pre: 11:00 am **Talk Start:** 11:05 am **Length:** 0:30:0 End -5m: 11:30 am End: 11:35 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Jay Miller

Talk ID: 15047

Talk Title: How I turned a podcast into a business with Python (and some Other Tools we won't talk about)

5 min pre: 11:30 am **Talk Start:** 11:35 am **Length:** 0:30:0 End -5m: 12:00 pm End: 12:05 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)



Presenter(s): Chris	Presenter(s): Chris Wilcox				
Talk Title: The bl	5				
5 min pre: 1:25 pm	Talk Start: 1:30 pm	Length: 0:30:0	End -5m: 1:55 pm	End: 2:00 pm	
[] Have a water bottle for ready for the presenter					

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Steve	Talk ID: 15050			
Talk Title: The S	ecret Life Of Python			6
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 0:30:0	End -5m: 2:25 pm	End: 2:30 pm
[] Have a water bot	tle for ready for the pre	sontor		

Have a water bottle for ready for the presenter
 Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): James	Talk ID: 15053					
Talk Title: See C	7					
5 min pre: 2:25 pm	Talk Start: 2:30 pm	Length: 0:30:0	End -5m: 2:55 pm	End: 3:00 pm		
[] Have a water bottle for ready for the presenter						
[] Ensura presenta	1 Ensure presenter has microphone and completed sound check (if not, noke AV team)					

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

 $\left[\ \right]$ Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Palom	na Fautley			Talk ID: 15054
Talk Title: How 1	To Build a Terrible Robot			8
5 min pre: 2:55 pm	Talk Start: 3:00 pm	Length: 0:30:0	End -5m: 3:25 pm	End: 3:30 pm
[] Have a water bo	ttle for ready for the pre	esenter		
[] Ensure presente	r has microphone and o	completed sound c	heck (if not, poke AV	team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Paris Buttfield-Addison			Talk ID: 15056
Talk Title: Let's build a video game, train a be	ot to play it, and deploy	y it on a smartphone in 30	minutes 10
5 min pre: 3:55 pm Talk Start: 4:00 pm	Length: 0:30:05	End -5m: 4:25 pm	End: 4:30 pm
[] Have a water bottle for ready for the pre			
[] Ensure presenter has microphone and c		neck (if not, poke AV f	eam)
[] Check that HDMI is plugged into the pre			
[] Ensure presenter's display appears on the			
[] Ask the presenter "Will there be laptop s			
[] Ask the presenter how they would like to	be introduced and	d how to pronounce th	eir name
[] Ask the presenter if they would like time	warnings, and if so	o, when they would lik	them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Ludovico Bianchi

Talk ID: 15059 11

Talk Title: Make your code come alive: using interactive Jupyter notebooks outside of the sciences5 min pre: 4:25 pmTalk Start: 4:30 pmLength: 0:30:0End -5m: 4:55 pmEnd: 5:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Sharo	on Tartarone, Michael Laing			Talk ID: 15060
Talk Title: The N	lew York Times: Sustainable	e Systems, Powered b	y Python	12
5 min pre: 4:55 pm	Talk Start: 5:00 pm	Length: 0:30:0	End -5m: 5:25 pm	End: 5:30 pm
[] Have a water bo	ttle for ready for the pre	esenter		
	r has microphone and o	•	heck (if not, poke AV	team)
	I is plugged into the pre			
	r's display appears on t			
	er "Will there be laptop			
	er how they would like to		•	
[] ASK the presente	er if they would like time	e warnings, and it s	o, when they would life	ke them
[] When the preser	nter is ready, un-mute th	he microphone		
	al announcements (eg.		events later in the day)
	Button. (On = recording	•		,
	esenter(s) and the talk			
[]				

 Presenter(s): Guido van Rossum
 Talk ID: 15068

 Talk Title: Writing a PEG parser for fun and profit
 13

 5 min pre: 5:25 pm
 Talk Start: 5:30 pm
 Length: 0:30:0
 End -5m: 5:55 pm
 End: 6:00 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):

5 min pre: 9:55 am

Talk Title: Opening Remarks Day 2

End -5m: 10:00 am End: 10:05 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

Talk Start: 10:00 am Length: 0:5:0

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Shadeed Wallace-Stepter Talk Title: From Prison to Python

5 min pre: 10:00 am **Talk Start:** 10:05 am **Length:** 0:45:0 End -5m: 10:45 am End: 10:50 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 15062 28

Talk ID: 15064 14

Presenter(s): Jessica	a McKellar			Talk ID: 15066
Talk Title: Mass Decarceration: If We Don't Hire People With Felony Convictions, Who Will?			15	
5 min pre: 10:45 am	Talk Start: 10:50 am	Length: 0:45:0	End -5m: 11:30 am	End: 11:35 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Catherine Moroney

Talk ID: 15046

Talk Title: Script Layering for large-scale number crunching in Python

5 min pre: 11:20 am **Talk Start:** 11:25 am **Length:** 0:18:0 **End -5m:** 11:38 am **End:** 11:43 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Julia Duimovich	Talk ID: 15049
Talk Title: PhD not required: a layperson's guide to reading journal articles	18
min and 4.05 and Talk Clark 4.00 and Longth 0.00.0 Find Find 4.55 and	

5 min pre: 1:25 pm **Talk Start:** 1:30 pm **Length:** 0:30:0 **End -5m:** 1:55 pm **End:** 2:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): John Reese				Talk ID: 15051
Talk Title: What is a Coroutine Anyway?			19	
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 0:30:0	End -5m: 2:25 pm	End: 2:30 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Keith Packard				Talk ID: 15052
Talk Title: Snek: A Python-Inspired Language for Tiny Embedded Computers				20
5 min pre: 2:25 pm	Talk Start: 2:30 pm	Length: 0:30:0	End -5m: 2:55 pm	End: 3:00 pm
[] Have a water bot	tle for ready for the pre	esenter		

Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Andrea	a Kao			Talk ID: 15055
Talk Title: Keep	Calm and Mind the Docs			21
5 min pre: 2:55 pm	Talk Start: 3:00 pm	Length: 0:30:0	End -5m: 3:25 pm	End: 3:30 pm
[] Have a water bot	ttle for ready for the pre	esenter		
[] Ensure presenter	r has microphone and	completed sound c	check (if not, poke AV	team)
[] Check that HDM	l is plugged into the pre	esenter's laptop		
r 1 🖛	de d'autres en			

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Jonas Neubert	Talk ID: 15057
Talk Title: What is a PLC and how do I talk Python to it?	23
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 0:30:0 End -5m: 4:25 pm	End: 4:30 pm
[] Have a water bottle for ready for the presenter	
 [] Ensure presenter has microphone and completed sound check (if not, poke AV [] Check that HDMI is plugged into the presenter's laptop 	team)
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and tes	
[] Ask the presenter how they would like to be introduced and how to pronounce t	
[] Ask the presenter if they would like time warnings, and if so, when they would li	ke them
[] When the presenter is ready, un-mute the microphone	
[] Make any special announcements (eg. Audience defrag, events later in the day	·)
[] Hit the Big Red Button. (On = recording starts)	
[] Introduce the presenter(s) and the talk	

Presenter(s): Cris Ewing			Talk ID: 15058			
Talk Title: A-hunting We Will Go: D	Debugging pytest with Dj	ango	24			
5 min pre: 4:25 pm Talk Start: 4:	30 pm Length: 0:	30:0 End -5m: 4:55 pm E	nd: 5:00 pm			
[] Have a water bottle for ready for the presenter						
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 						

- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Froilán Iri	Talk ID: 15061				
Talk Title: Python, G	Government, and Contra	cts: providing a tool to	investigate corruption	25	
5 min pre: 4:55 pm T	falk Start: 5:00 pm	Length: 0:30:0	End -5m: 5:25 pm	End: 5:30 pm	
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 					
[]			-, ,		

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):

Talk ID: 15067 26

Talk Title: Conference Close

5 min pre: 5:25 pm **Talk Start:** 5:30 pm **Length:** 0:30:0 **End -5m:** 5:55 pm **End:** 6:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)